Expected number of iterations of interior-point algorithms for linear programming
Huang, SM
2005
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume23Issue:1Pages:8,93-100
AbstractWe study the behavior of some polynomial interior-point algorithms for solving random linear programming (LP) problems. We show that the expected and anticipated number of iterations of these algorithms is bounded above by O(n(1.5)). The random LP problem is Todd's probabilistic model with the Cauchy distribution.
KeywordLinear Programming Lnterior Point Algorithms Probabilistic Lp Models Expected Number Of Iterations
Subject AreaMathematics ; Applied ; Mathematics
Indexed BySCI
Language英语
WOS IDWOS:000227903500009
Citation statistics
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/5041
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Recommended Citation
GB/T 7714
Huang, SM. Expected number of iterations of interior-point algorithms for linear programming[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2005,23(1):8,93-100.
APA Huang, SM.(2005).Expected number of iterations of interior-point algorithms for linear programming.JOURNAL OF COMPUTATIONAL MATHEMATICS,23(1),8,93-100.
MLA Huang, SM."Expected number of iterations of interior-point algorithms for linear programming".JOURNAL OF COMPUTATIONAL MATHEMATICS 23.1(2005):8,93-100.
Files in This Item:
File Name/Size DocType Version Access License
EXPECTED NUMBER OF I(413KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, SM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, SM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, SM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: EXPECTED NUMBER OF ITERATIONS OF INTERIOR-PO.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.